Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorBatty, Charles J.K.dc.contributor.author
Date of accession2019-07-31T09:39:22Zdc.date.accessioned
Available in OPARU since2019-07-31T09:39:22Zdc.date.available
Date of first publication1998-09-22dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordAlmost periodicdc.subject
KeywordSlowly oscillatingdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHCauchy problemdc.subject.lcsh
LCSHOscillationsdc.subject.lcsh
LCSHVolterra equationsdc.subject.lcsh
TitleSlowly oscillating solutions of Cauchy problems with countable spectrumdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Mathematik Vuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume1998source.volume
Source - Issue3source.issue
Source - Year1998source.year
Source - From page43source.fromPage
Source - To page56source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record